# SDR SA04087

- Difficulty date: September 17, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM44
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - AIRCRAFT FAILED THE EMERGENCY LIGHTS TEST.  THE AFT EMERGENCY POWER SUPPLY UNIT SHOWS INT AND EXT FLASHING RED LED'S.  THE EMERGENCY POWER SUPPLY UNIT AT THE LEFT, MID-CABIN INDICATES A CONTINUOUS RED LED.  MAINTENANCE PLACED SYSTEM ON MEL. RELAMPED EMERGENCY LIGHT ASSEMBLIES FIN 32WL AND FIN 33WL. OPERATIONALLY CHECKS OK.
